Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 10, NWS Midland/Odessa, TX

June 19, 2008Pecos County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 19, 2008, 5:01 PM CDT for Pecos County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2008, 5:01 PM CDT (22:01 UTC)
Expired
Jun 19, 2008, 8:00 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 128 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-358 J/kg
Mixed-layer LCL
2074 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 192201
FFWMAF
TXC371-200100-
/O.NEW.KMAF.FF.W.0010.080619T2201Z-080620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
501 PM CDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 800 PM CDT

* AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR FORT STOCKTON...MOVING   
  SOUTHEAST AT 10 MPH.  ADDITIONAL THUNDERSTORMS CONTINUE TO DEVELOP 
  BEHIND THIS INITIAL STORM THAT WILL INCREASE THE FLASH FLOODING 
  POTENTIAL.

* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL AFFECT THE
FOLLOWING LOCATIONS...
  FORT STOCKTON...
  US HIGHWAY 285 JUST SOUTH OF FORT STOCKTON...
  US HIGHWAY 385 JUST SOUTH OF FORT STOCKTON...
  INTERSTATE 10...
  STATE HIGHWAY 18 NORTH AND SOUTH OF FORT STOCKTON...

NATIONAL WEATHER SERVICE EMPLOYEES HAVE REPORTED 2 INCHES OF RUNNING
WATER ON STATE HIGHWAY 18 JUST NORTH OF FORT STOCKTON.  EXCESSIVE 
RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

LAT...LON 3112 10299 3111 10281 3071 10273 3079 10303
TIME...MOT...LOC 2158Z 333DEG 8KT 3086 10286

$$


13
2 follow-up statements
000 
WGUS74 KMAF 192246
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
546 PM CDT THU JUN 19 2008

TXC371-200100-
/O.CON.KMAF.FF.W.0010.000000T0000Z-080620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PECOS-
546 PM CDT THU JUN 19 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL PECOS COUNTY...

AT 540 PM CDT...THE PUBLIC REPORTED WATER COVERING VEHICLE TIRES IN 
DOWNTOWN FORT STOCKTON. WHILE THIS STORM CONTINUES TO WEAKEN AND 
MOVE OUT OF THE WARNING AREA...FLASH FLOODING WILL STILL BE POSSIBLE 
AS RUNOFF CONTINUES.

THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING 
LOCATIONS...FORT STOCKTON...US HIGHWAY 285...AND INTERSTATE 10 WEST 
OF FORT STOCKTON.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3073 10278 3073 10284 3074 10284 3076 10291
      3088 10297 3103 10292 3101 10280 3071 10273
      3071 10274
TIME...MOT...LOC 2243Z 333DEG 8KT 3077 10281

$$


13
000 
WGUS74 KMAF 200053
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
753 PM CDT THU JUN 19 2008

TXC371-200103-
/O.EXP.KMAF.FF.W.0010.000000T0000Z-080620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PECOS-
753 PM CDT THU JUN 19 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM CDT FOR CENTRAL
PECOS COUNTY...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE HEAVY RAIN THAT PROMPTED THE FLASH FLOOD WARNING HAS MOVED OUT OF
THE WARNED AREA.

ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF
WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

LAT...LON 3073 10278 3073 10284 3074 10284 3076 10291
      3088 10297 3103 10292 3101 10280 3071 10273
      3071 10274
TIME...MOT...LOC 0053Z 333DEG 8KT 3051 10266

$$


MUELLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:01 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 19, 3:01 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
301 PM CDT THU JUN 19 2008

.DISCUSSION...
FORECAST CONCERNS WILL CONTINUE TO BE CENTERED ON PRECIPITATION
CHANCES FOR THE UPCOMING FORECAST. THE SHORT RANGE MODELS ALONG
WITH THE 00Z ECMWF ALL SHOW A WEAK MID-LEVEL SHORTWAVE TROUGH WILL
MOVE FROM WEST TO EAST ACROSS WEST TEXAS AND SOUTHEASTERN NEW
MEXICO THIS AFTERNOON AND EVENING. YESTERDAY/S 12Z NAM/WRF12 WAS
GENEROUS IN IT/S QPF OUTPUT...WHEREAS TODAY/S RUN HAS BACKED OFF
ON QPF. THE NAM/WRF HAS TYPICALLY BEEN DOING BETTER WITH RECENT
PRECIPITATION... SO WE HAVE TAKEN THE LATEST RUN INTO
CONSIDERATION. WHILE WE HAVE MADE A SLIGHT DECREASE IN RAIN
CHANCES FOR THIS AFTERNOON AND EVENING...PREFER TO KEEP AT LEAST A
SLIGHT CHANCE TO LOW END CHANCE FOR THUNDERSTORMS ACROSS MOST OF
THE REGION. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERN. WE
WILL ALSO KEEP A MENTION OF SEVERE THUNDERSTORMS ALONG AND NORTH
OF A TATUM NEW MEXICO TO BIG SPRING LINE DURING THE OVERNIGHT
HOURS TO ACCOUNT FOR ANY MCS ACTIVITY. MCS ACTIVITY COULD CONTINUE
ACROSS THE REGION THROUGH THIS WEEKEND AS THE MEDIUM RANGE
GUIDANCE SUGGESTS NORTHWEST FLOW ALOFT WITH EMBEDDED MID-LEVEL
SHORTWAVE TROUGHS AFFECTING THE REGION. IN THIS PATTERN...
AFTERNOON THUNDERSTORMS WILL BE FAVORED ACROSS THE HIGHER
TERRAIN...WITH LATE EVENING AND EARLY MORNING PRECIPITATION
FAVORED ACROSS THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS. WE HAVE KEPT A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS IN
THE FORECAST THROUGH THE WEEKEND. WE WILL ALSO KEEP TEMPERATURES
AT OR JUST ABOVE NORMAL GIVEN EAST TO SOUTHEASTERLY FLOW AT 850MB
BRINGING SLIGHTLY COOLER AND MORE MOIST AIR INTO WEST TEXAS AND
SOUTHEASTERN NEW MEXICO. PRECIPITATION CHANCES INTO THE MIDDLE OF
NEXT WEEK REMAIN UNCLEAR...BUT IF THE LATEST GFS VERIFIES...WE MAY
NEED TO INCREASE SOME RAIN CHANCES FOR EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              73  93  70  95  /  40  20  20  20
CARLSBAD NM                70  94  68  98  /  20  20  20  20
DRYDEN TX                  74  98  74  97  /  20  10  10  10
FORT STOCKTON TX           74  98  72  99  /  20  20  10  20
GUADALUPE PASS TX          69  90  67  92  /  20  10  20  20
HOBBS NM                   69  91  66  95  /  30  20  30  20
MARFA TX                   64  94  64  93  /  20  20  10  20
MIDLAND INTL AIRPORT TX    73  94  69  93  /  30  20  20  20
ODESSA TX                  73  94  70  94  /  30  20  20  20
WINK TX                    74  99  72 103  /  30  20  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

12/06
Hazardous weather outlook, Jun 19, 1:44 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
144 PM CDT THU JUN 19 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-201030-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
144 PM CDT THU JUN 19 2008 /1244 PM MDT THU JUN 19 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING
AND OVERNIGHT. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN
ALONG WITH LIGHTNING STRIKES HAVING THE POTENTIAL TO START
WILDFIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT ALONG AND NORTH OF A
VAN HORN TO BIG LAKE LINE.  A FEW OF THESE STORMS MAY BE CAPABLE OF
PRODUCING DAMAGING WIND OR LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR THIS
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 19, 2:53 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
253 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             2 N SEMINOLE            32.75N 102.65W
06/17/2008  E4.25 INCH       GAINES             TX   EMERGENCY MNGR

            2 MILES NORTH OF SEMINOLE ON ROAD 214

1136 PM     HAIL             SNYDER                  32.71N 100.92W
06/17/2008  E0.75 INCH       SCURRY             TX   FIRE DEPT/RESCUE

1145 PM     TSTM WND GST     2 E LAKE J.B. THOMAS    32.59N 101.22W
06/17/2008  E60.00 MPH       BORDEN             TX   TRAINED SPOTTER

1230 AM     TSTM WND GST     LENORAH                 32.31N 101.88W
06/18/2008  E60.00 MPH       MARTIN             TX   POST OFFICE

1233 AM     HAIL             2 W ANDREWS             32.32N 102.58W
06/18/2008  E1.00 INCH       ANDREWS            TX   EMERGENCY MNGR

0100 AM     TSTM WND DMG     GARDEN CITY             31.87N 101.48W
06/18/2008                   GLASSCOCK          TX   PUBLIC

            FENCE BLOWN DOWN, POWER OUT IN CITY

0121 AM     HAIL             3 W ODESSA              31.85N 102.42W
06/18/2008  E1.75 INCH       ECTOR              TX   LAW ENFORCEMENT

            IN WEST ODESSA

0130 AM     HAIL             7 SE ODESSA             31.78N 102.28W
06/18/2008  E0.75 INCH       MIDLAND            TX   TRAINED SPOTTER

0240 AM     TSTM WND DMG     RANKIN                  31.23N 101.94W
06/18/2008                   UPTON              TX   TRAINED SPOTTER

            TREES REPORTED UPROOTED AND A LARGE TREE SNAPPED AT THE
            BASE.

0610 AM     HAIL             SNYDER                  32.71N 100.92W
06/19/2008  E0.88 INCH       SCURRY             TX   PUBLIC

0615 AM     HAIL             SNYDER                  32.71N 100.92W
06/19/2008  E1.00 INCH       SCURRY             TX   FIRE DEPT/RESCUE

            HAIL COVERED THE GROUND

&&

PVESPER
Special weather statement, Jun 19, 3:06 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
306 PM CDT THU JUN 19 2008

TXZ074-081-192030-
BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
306 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL BREWSTER COUNTY.

A STRONG THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 4 MILES
SOUTHWEST OF ALTUDA AT 306 PM CDT...MOVING SOUTHEAST AT 9 MPH.

PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 55 MPH ARE
POSSIBLE.

PEOPLE IN NORTH CENTRAL BREWSTER COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 19, 4:21 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
421 PM CDT THU JUN 19 2008

TXZ075-192145-
PECOS-
421 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL PECOS COUNTY.

A STRONG THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 1 MILE
NORTHEAST OF FORT STOCKTON AT 321 PM CDT...MOVING SOUTHEAST AT 12
MPH.

PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 55 MPH ARE
POSSIBLE.

PEOPLE IN NORTH CENTRAL PECOS COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Local storm report, Jun 19, 4:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
443 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             6 N FORT STOCKTON       30.98N 102.89W
06/19/2008  E0.88 INCH       PECOS              TX   AMATEUR RADIO

            BETWEEN FM 1053 AND HIGHWAY 18

&&

DHENNIG
Local storm report, Jun 19, 4:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
447 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             1 S FORT STOCKTON       30.88N 102.89W
06/19/2008  E1.75 INCH       PECOS              TX   PUBLIC

&&

DHENNIG
Local storm report, Jun 19, 4:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
457 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             FORT STOCKTON           30.89N 102.89W
06/19/2008  E0.88 INCH       PECOS              TX   PUBLIC

&&

JGUDMEST

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 5:35 AM CDTAreal Flood AdvisoryMAFEctor, Scurry117 days
Jun 19, 5:55 AM CDTSevere Thunderstorm WarningMAFScurry35 min
Jun 19, 6:28 AM CDTSevere Thunderstorm WarningMAFMitchell, Scurry26 min
Jun 19, 3:24 PM CDTSevere Thunderstorm WarningMAFBrewster66 min
Jun 19, 4:35 PM CDTSevere Thunderstorm WarningMAFPecos55 min
Jun 19, 6:29 PM CDTSevere Thunderstorm WarningMAFPecos48 min

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.